# SDR CA071003019

- Difficulty date: August 13, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 32448716
- Part serial: C35300V
- Condition: Faulty
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) IN FLIGHT, ENGINE POWER REDUCED UNCOMMANDED AND THE ENGINE WAS SHUTDOWN. AN IN-FLIGHT RELIGHT ATTEMPT WAS UNSUCCESSFUL. SUBEQUENT INSPECTION REVEALED A FAULTY FUEL CONTROL UNIT. (TC NR 20071003019)
